Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 103, NWS Mobile, AL

June 14, 2012Conecuh County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 14, 2012, 5:48 PM CDT for Conecuh County, Alabama. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 5:48 PM CDT (22:48 UTC)
Expired
Jun 14, 2012, 6:45 PM CDT
In force
57 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Conecuh County, AL

The radar

The Mobile radar (KMOB), 127 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:42 PM CDTTSTM WND GST 59Evergreen, ALTHE EVERGREEN MIDDLETON FIELD ASOS RECORDED A 59 MPH WIND GUST AT 642 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WUUS54 KMOB 142248
SVRMOB
ALC035-142345-
/O.NEW.KMOB.SV.W.0103.120614T2248Z-120614T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
548 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 645 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES
  SOUTHWEST OF EVERGREEN...OR 2 MILES SOUTHWEST OF CASTLEBERRY...AND
  MOVING WEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  REPTON...             I65 AND US 84...      I65 AND CR 6...
  I65 AND AL 83...      I65 AND AL 41...      CASTLEBERRY...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR LARGE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3126 8728 3139 8729 3148 8696 3127 8691
TIME...MOT...LOC 2247Z 086DEG 5KT 3132 8708

$$
1 follow-up statement
075 
WWUS54 KMOB 142312
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
612 PM CDT THU JUN 14 2012

ALC035-142345-
/O.CON.KMOB.SV.W.0103.000000T0000Z-120614T2345Z/
CONECUH AL-
612 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN CONECUH COUNTY...

AT 612 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A
LINE EXTENDING FROM 4 MILES WEST OF EVERGREEN TO NEAR CASTLEBERRY TO 
10 MILES WEST OF CASTLEBERRY...MOVING WEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  REPTON...             I65 AND US 84...      I65 AND CR 6...
  I65 AND AL 83...      I65 AND AL 41...      CASTLEBERRY...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. PREPARE FOR LARGE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3126 8728 3139 8729 3148 8696 3127 8691
TIME...MOT...LOC 2311Z 097DEG 7KT 3143 8700 3135 8707
          3131 8723

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:42 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 14, 3:42 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...AMENDED FRIDAY THROUGH SATURDAY
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT THU JUN 14 2012

.SHORT TERM (TONIGHT THROUGH SATURDAY)...TONIGHT...SIMILAR TO
YESTERDAY...SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHERN HALF OF
THE REGION EARLY THIS EVENING BECOMING ISOLATED LATER THIS EVENING.
SOME OF THE STORMS COULD BRING STRONG GUSTY WINDS AND HEAVY RAIN
EARLY THIS EVENING...DECREASING THROUGH MIDNIGHT. PATCHY LIGHT FOG IN
SMALL AREAS POSSIBLE OVERNIGHT BUT UNLIKELY TO BE MUCH OF A LIMIT TO
VISIBILITY. WINDS BECOMING SOUTH TO SOUTHWEST AROUND 10 KNOTS EARLY
THIS EVENING...THEN LIGHT AND VARIABLE OVERNIGHT SHIFTING EAST 5 TO
10 MPH FRIDAY. WINDS PICKING UP SATURDAY 10 TO 15 MPH AND DECREASING
TO AROUND 10 MPH SATURDAY.

FRIDAY THROUGH SATURDAY...SPECTRAL MODEL GUIDANCE CALCULATES AN
UPPER TROUGH WILL BE LOCATED OVER THE NORTHERN GULF COAST
FRIDAY...WITH AN EMBEDDED VORTLOBE SWINGING THROUGH THE BOTTOM OF THE
TROUGH OVER THE LOWER MISSISSIPPI VALLEY. A SURFACE RIDGE WILL BE
LOCATED OVER WESTLANT BRINGING A NORTHEASTERLY LOW LEVEL WIND TO THE
REGION. ALTHOUGH THE THE NAM AND HIGH RESOLUTION MESOSCALE MODELS
CALCULATE HIGHER POPS OVER THE NORTHEASTERN QUARTER OF THE FA THAN
THE SPECTRAL MODELS...THE SPECTRALS SHOW A SHORT LIVED BUT DEEP
PERTURBATION IN THE EASTERLY WIND FIELD OFF MOBILE BAY AROUND
15/18Z. IT IS LIKELY THE MODELS PICKED UP THE REMNANTS OF A TROUGH
OFFSHORE TO THE SOUTH OF THE FRONT WHICH MOVED OFFSHORE YESTERDAY
AND THEN BACKED UP BECOMING STATIONARY OVER THE BEACH...BUT
NEVERTHELESS WE HAVE KEPT CLOSE TO MAV GUIDANCE FOR RAIN CHANCES
WITH MOS TEMPERATURES COOL AND DRY. 77/BD

.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...NO CHANGES. GUIDANCE
CALCULATES A SERIES OF SHORTWAVES DIGGING UNDER A WEAK 500 MB TROUGH
OVER THE CENTRAL AND NORTHERN PLAINS...HELPING TO PUSH THE UPPER
RIDGE FROM OVER THE PLAINS TO OVER THE DESERT SOUTHWEST BY MONDAY
MORNING. THIS IS CONSISTENT WITH THE WAVENUMBER 5 PROGNOSIS WHICH
TENDS TO RETROGRADE AND FLATTEN THE RIDGE. THE UPPER LOW CONTINUES TO
DRIFT AROUND OFF THE EASTERN SEABOARD AND IN THE WAVENUMBER 5 PROG IT
HINTS AT A REX BLOCK...HELPING TO KEEP THE SURFACE RIDGE OVER THE
EASTERN CONUS IN PLACE...THOUGH BY LATE SUNDAY...THE EDDY KINETIC
ENERGY DIGGING INTO THE WIND FIELD UNDER THE TROUGH OVER THE PLAINS
WILL HAVE BEGUN TO DOMINATE AND PUSH THE SURFACE RIDGE TO THE
SOUTHEAST. GUIDANCE IS IN CLOSE PHASE WITH THE DETAILS...SO WE LEFT
THE EXTENDED AS IS.

&&

.AVIATION...[18Z-00Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH 00Z
SAT. HAD TO INCLUDE A TEMPO GROUP FROM 20Z TODAY THROUGH 00Z FRI FOR
ALL TERMINAL SITES FOR AFT THUNDERSTORMS FORMING INLAND AND MOVING
SOUTHWARD TOWARDS THE COAST. EXPECT LOWER CEILINGS...MOSTLY FROM
1.5K FT TO 2.5 K FT IN AND AROUND AFT AND EARLY EVENING
THUNDERSTORMS. WINDS WILL BE NORTH AT 5 TO 10 KTS EARLY THIS
AFTERNOON...BECOMING SOUTH TO SOUTHWEST AROUND 10 KNOTS LATER THIS
AFT AND EARLY THIS EVENING...THEN BECOMING VARIABLE 5 KNOTS OR LESS
OVERNIGHT SHIFTING MOSTLY EAST AROUND 10 KNOTS WITH HIGHER GUSTS
GENERALLY FROM 15Z THROUGH 00Z SAT. VARIABLE WINDS MOSTLY AROUND 25
KTS CAN BE EXPECTED IN THUNDERSTORMS THROUGH EARLY THIS
EVENING...REFORMING AGAIN FRI AFTERNOON. 32/EE

&&

.MARINE...A WEAK SURFACE TROUGH OF LOW PRESSURE OVER THE NORTH
CENTRAL GULF COMBINED WITH A SURFACE RIDGE OF HIGH PRESSURE BUILDING
ALONG THE EASTERN SEABOARD WILL HELP BRING A MODERATE TO STRONG
EASTERLY WIND FLOW AND BUILDING SEAS OVER THE MARINE AREA LATE FRIDAY
THROUGH SUNDAY. WINDS WILL BUILD TO 15 TO 20 KNOTS ON FRIDAY...AND 20
TO 25 KNOTS EARLY SATURDAY MORNING THROUGH SATURDAY EVENING THEN
GRADUALLY DIMINISH TO 15 TO 20 KNOTS SATURDAY NIGHT THROUGH EARLY
SUNDAY AFTERNOON...THEN SLOWLY DIMINISH TO 10 TO 15 KNOTS BY SUNDAY
EVENING. SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 4 TO 6 FEET
FROM 20 TO 60 NM OUT ON FRI...AND 4 TO 6 FEET OUT TO 20 NM AND 5 TO 7
FEET FROM 20 TO 60 NM SATURDAY THROUGH SATURDAY EVENING THEN
GRADUALLY SUBSIDE THROUGH SUNDAY AFTERNOON. SMALL CRAFT ADVISORIES
WILL LIKELY BE REQUIRED FRIDAY NIGHT THROUGH SATURDAY EVENING. WINDS
AND SEAS WILL BE HIGHER IN SCATTERED SHOWERS AND THUNDERSTORMS MOSTLY
THROUGH SATURDAY EVENING. A MODERATE TO STRONG SOUTHEAST FLOW IS
EXPECTED TO REDEVELOP BY MONDAY AFTERNOON AND CONTINUE THROUGH
MIDWEEK AS A SURFACE RIDGE OF HIGH PRESSURE ALONG THE EASTERN
SEABOARD SHIFTS SOUTH. 32/EE

&&

.FIRE WEATHER...A SURFACE HIGH OVER THE SOUTHEAST WILL KEEP RAIN
CHANCES DECREASING FOR THE NEXT 7 DAYS TO ALLOW REGIONAL DRYING OUT
TO CONTINUE OVER THE REGION...BUT WITHOUT HUMIDITY MEETING FIRE
HEADLINE CRITERIA. DISPERSION LOW IN THE FLORIDA PANHANDLE TO
MODERATE ELSEWHERE. DISPERSION AFTER FRIDAY MODERATE TO HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  88  69  86 /  20  50  30  30
PENSACOLA   74  89  72  87 /  20  40  30  30
DESTIN      73  87  71  86 /  20  40  30  20
EVERGREEN   68  90  64  88 /  20  40  20  10
WAYNESBORO  65  90  64  89 /  20  50  20  10
CAMDEN      67  90  64  89 /  20  30  20  05
CRESTVIEW   67  91  65  89 /  20  40  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 14, 5:45 AM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT THU JUN 14 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS COULD BRING BRIEF STRONG WIND
GUSTS...MODERATE TO LOCALLY BRIEF HEAVY DOWNPOURS AND OCCASIONAL TO
FREQUENT LIGHTNING TO THE REGION THIS AFTERNOON. THE RISK OF SEVERE
WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE PERIOD. NO SEVERE
WEATHER IS ANTICIPATED. RIP CURRENT THREAT ALONG AREA BEACHES WILL
LIKELY INCREASE LATE WEEK THROUGH THE WEEKEND AS A MODERATE TO STRONG
EASTERLY FLOW SETS UP. BY THE FIRST OF NEXT WEEK...A MODERATE TO
STRONG SOUTHEAST FLOW WILL MAINTAIN AN ELEVATED RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE REQUIRED.

GMZ630-650-655-670-675-151200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY INTO THE WEEKEND...A MODERATE TO STRONG EASTERLY WIND FROM 15
TO 20 KNOTS WITH SOME HIGHER GUSTS WILL RESULT IN CHOPPY TO ROUGH
CONDITIONS ON AREA BAYS AND ALLOW SEAS TO BUILD...RANGING FROM
AROUND 4 FEET NEAR SHORE AND NEAR 6 FEET WELL OFFSHORE. ENTERING THE
FIRST OF NEXT WEEK...WIND SPEEDS AND SEAS LOOK TO MOSTLY BE
UNCHANGED...BUT WIND DIRECTION BECOMING MORE SOUTHEASTERLY.

In the hours before

Special weather statement, Jun 14, 2:57 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT THU JUN 14 2012

ALZ064-142100-
LOWER BALDWIN AL-
257 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 400 PM CDT...

AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
ROBERTSDALE...OR 6 MILES NORTHEAST OF SUMMERDALE...AND MOVING WEST AT
5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL BALDWIN COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 14, 3:03 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT THU JUN 14 2012

ALZ062-064-142100-
UPPER BALDWIN AL-LOWER BALDWIN AL-
303 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 400 PM CDT...

AT 300 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF ROBERTSDALE...OR 13 MILES NORTHWEST OF CANTONMENT...AND MOVING
NORTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EAST CENTRAL BALDWIN COUNTY

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 49 AND 58.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 14, 3:13 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
313 PM CDT THU JUN 14 2012

FLZ001-003-142115-
INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-
313 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SANTA ROSA AND
NORTHERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 415 PM
CDT...

AT 309 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CENTURY...OR 6
MILES WEST OF BROWNSDALE...AND MOVING WEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTURY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 14, 5:08 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CDT THU JUN 14 2012

ALZ062-142245-
UPPER BALDWIN AL-
508 PM CDT THU JUN 14 2012

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 545 PM CDT...

AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING STRONG THUNDERSTORMS THAT WERE LOCATED FROM NEAR DYAS...
TO BAY MINETTE...TO NEAR WHITEHOUSE FORKS. THESE STORMS ARE MOVING
TO THE WEST AT 10 MPH.

THESE STORMS WILL IMPACT LOCATIONS NEAR BAY MINETTE...AND WILL BE
CAPABLE OF PRODUCING STRONG WIND GUSTS OF 50 TO 55 MPH...IN ADDITION
TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL...AND
HEAVY RAIN.

WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SAFE SHELTER INDOORS UNTIL THE STORM
HAS PASSED.

&&
Special weather statement, Jun 14, 5:28 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
528 PM CDT THU JUN 14 2012

ALZ063-142330-
LOWER MOBILE AL-
528 PM CDT THU JUN 14 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 630 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED NEAR THEODORE...OR
4 MILES NORTHWEST OF BELLE FONTAINE...AND MOVING NORTHWEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TILLMANS CORNER...    THEODORE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 9 AND 18.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. HAIL TO THE SIZE OF PENNIES...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN CAN ALSO BE
EXPECTED. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jun 14, 5:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
543 PM CDT THU JUN 14 2012

ALZ056-142345-
CONECUH AL-
543 PM CDT THU JUN 14 2012

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CONECUH COUNTY IN
SOUTHWEST ALABAMA...THROUGH 645 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING STRONG THUNDERSTORMS THAT WERE LOCATED FROM 8 MILES WEST
OF CASTLEBERRY TO 8 MILES EAST OF EVERGREEN...AND MOVING SOUTHWEST
AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND US 84...      I65 AND CR 6...       I65 AND AL 83...
  I65 AND AL 41...      EVERGREEN...          CASTLEBERRY...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 98.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. HAIL TO THE SIZE OF PENNIES...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN CAN ALSO BE
EXPECTED. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 5:14 PM CDTSevere Thunderstorm WarningMOBBaldwin44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.